# SDR DALA2019073004496

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 56,159 hours, 26,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1196511) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. RESECURED EMERGENCY PATH LIGHT.
